# SDR CALA9900575

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72829
- Make and model: Doug DC-9-82
- Aircraft serial: 49489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT INNER ATTACH ANGLE AT FORWARD LOWER ATTACH POINT FOR VERTICAL STABILIZER, FUSELAGE STA 1418.  A 1.5 INCH CRACK WAS FOUND IN RT INNER ATTACH ANGLE AT FORWARD LOWER ATTACH POINT FOR VERTICAL STABILIZER, FUSELAGE STA 1418.  THE ATTACH ANGLES WERE REMOVED AND NEW ONES WERE INSTALLED IAW SRM 51-30-2.
